- -

F-supercontinuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

F-supercontinuous functions

Show full item record

Kohli, J.; Singh, D.; Aggarwal, J. (2009). F-supercontinuous functions. Applied General Topology. 10(1):69-83. doi:10.4995/agt.2009.1788.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86551

Files in this item

Item Metadata

Title: F-supercontinuous functions
Author:
Issued date:
Abstract:
[EN] A strong variant of continuity called ‘F-supercontinuity’ is introduced. The class of F-supercontinuous functions strictly contains the class of z-supercontinuous functions (Indian J. Pure Appl. Math. 33 (7) (2002), ...[+]
Subjects: z-supercontinuous function , F-supercontinuous function , Functionally regular space , Functionally Hausdorff space , F-completely regular space , F-quotient topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1788
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1788
Thanks:
This research was partially supported by University Grants Commission, India.
Type: Artículo

This item appears in the following Collection(s)

Show full item record